MAUDE Adverse Event Report: GREINER BIO-ONE NA INC SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 3/4" TUBING LENGTH 12" (30 CM); NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE NA INC SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 3/4" TUBING LENGTH 12" (30 CM); NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450096
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Received 1 inner box 450096/18k10u for evaluation.We have no further complaints on the material/batch.We have no further inventory of the material/batch.We forwarded the complaints and samples to our supplier for their investigation and comments.A check of the production records of the concerned material/batch shows no documentation indicating a deviation.Customer and retain samples were visually inspected; no defects were observed in the safety lock parts for any of the checked samples.The safety mechanism were activated.They were found to work properly and lock with audible click.The lock protectors were manually manipulated but the safety lock mechanism did not release back.Functional testing was performed.Move force, pull force between stopper + safety protector and hub + safety protector (after lock) and returned force (after lock) were all measured; all results were within specification.The complaint cant be confirmed.
 
Event or Problem Description
Customer states a needlestick occured.The phlebotomist tried to activate the device by sliding it back but it stuck, so she pulled the needle out of patient then stuck her finger.One other phlebotomist mentioned possible sticky activation.

Brand Name
SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 3/4" TUBING LENGTH 12" (30 CM)
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE NA INC
4238 capital drive
monroe NC 28110
MDR Report Key9566745
Report Number8020040-2019-00002
Device Sequence Number10844746
Product Code FMI
UDI-Device Identifier39120017570340
UDI-Public39120017570340
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number450096
Device Catalogue Number450096
Device Lot Number18K10U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1